Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vitamins that cause of rash in forehead

Premium Questions

Dr.  Rahul Kumar MD

i have had this rash few years back and a GP advised that i have some vitamin deficiency and to apply sunscreen when i go out in the sun. i moved to uae recently and about a year now and i have ...

Dr. Shoaib Khan MD

simultaneously i get a itchy rash on my groin/ V area(it usually appears sometimes to me before the incident ... . The Pathology doctors according to reports say me that you have Vitamin B12 deficiency &...

Dr. Divakara MD

I had a vitamin k injection. Have severe rash . Has spread like crazy, itches and hurts. How can I get relief ? ...

Dr.   Binu Parameswaran Pillai MD

. vitamins including iodine tablet. She came down with a rash , all over trunk and Lower extremities, I took ... or iodine or combination cause a sudden rash, she also taking topical...

Dr. Aparna Kohli MD

I am about to die from itching. No apparent cause! No rash . It won't respond to benedryl or any of the usual anti-itch creams. I strongly suspect it is related to nutrition or vitamin deficiency ,...

Public Forum Discussions

Dr. Sagar  MD

My doctor said my vitamin d was low and told me to start taking 1000 units a day .I did .Now I have a bad rash on my arms, only took 2 days, woke up sick on the third day nausea and out of it, I couldn ...

Dr.       Dorina Gurabardhi MD

. I don t know that could cause some rash on my upper body , on my back & around my neck . I have been noticing this symptom for few times . I stopped taking that vitamin thinking that could...

Dr.  Shinas Hussain MD

i have a started several vitamins at once, Boswelllia , complex with celery seed , ginger, turmeric .... milk thistle, and beet. I have a rash on my back bilateral. it is patchy and started as a skin ...

Dr.       Harry Maheshwari MD

after taking 50.000 milgram of vitamin for about a month my face have a rash around my mouth, cheeks, forehead and some rash on my back. The rash is ichy and my face is dark is those area...

Dr.  Raghuveer Murki MD

My son just turned 14 and I took him to the doctor yesterday because he got a rash on both of his ... it was still high, 138/97. Nothing has changed except I started him on vitamins . Can you please tell me...

Mobile Questions and Answers

Dr. Jay Patel MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and...

Dr. Behar Greca MD

Hi, thank you for posting. Your symptoms are caused by an allergy. Antihistamine medications such as Cetirizine are necessary. Contact your allergist to discuss about the treatment. All the best. Dr. Behar.

Dr.  Nishad BN MD

Hi It can be pityriasis alba which is self limiting condition. Tacrolimus cream helps in persisting ones. Some get due to parasitic infestation and vitamin deficiencies. Worm eradication and vitamin...